# SDR QXEA2010041500260

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING INSP FOUND CORROSION ON STR 26 RT JUST AFT OF FS 280 JOINT STRAP ON STRINGER ATTACH FLANGE.   BLENDED AREA OF CORROSION ON STRINGER IAW SRM 51-21-06-001-001-A01.  BLENDED AREA FOUND TO BE A "NO DAMAGE ALLOWED" AREA IAW SRM 53-21-03-101-002-A01. SENT DAMAGE REPORT TO MFG ENGINEERING.  PERFORMED ECI, NO CRACKS NOTED AT THIS TIME IAW NDTM ECI 51-00-006-250-A01, REO 670-53-21-558. DURIING INSTALL FOUND ADDITIONAL CORROSION ON AFT SECTION OF STRINGER, NO DAMAGE ALLOWED IAW SRM 53-21-03-101-002-A01. SUBMITTED TO ENGINEERING. REMOVED OLD STRINGER, FABRICATED NEW STRINGER IAW SRM 53-21-03-001-002-A01.  FABRICATED DOUBLER IAW REO670-53-21-559.  PERFORMED ECI ON FRAME CUTLINE. NO CRACK FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  ETCHED ALODINE IAW SRM 51-21-11-001-001-A01.  TOPPED COAT IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  INSTALLED REPAIR IAW REO 670-53-21-559 AND SRM 53-00-03-201-001-A01.  TOP COATED FASTENERS IAW SRM 51-25-16-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
